gynecologist-icon
Periods delay by 16days
My girlfriend periods delayed by 16 days even after taken full precaution,he took ipill after that just for protective measure so can you let me know is there any chance of pregnancy or it's a ipill affect ,how do we identify that.
84 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hello, Since she took iPill, she is unlikely to be pregnant. Also, iPill is a high dosage hormonal pill that interferes with the body's hormonal balance. Hence, it might be a possible reason behind her missed periods. Visit a gynecologist for further evaluation and she will prescribe medications to induce her periods.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi,if you want to be sure of pregnancy go for urine pregnancy test. You will get the result immediately.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
iPill is not 100% effective. And it can affect periods as well. Do a urine Pregnancy test and regardless of result, visit a gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.